MAUDE Adverse Event Report: MDT SOFAMOR DANEK PUERTO RICO MFG CAPSTONE CONTROL PTC¿ SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,

MDT SOFAMOR DANEK PUERTO RICO MFG CAPSTONE CONTROL PTC¿ SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Model Number 5011222
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Information received from healthcare provider via manufacturer representative regarding an event happened during use of the reported products.The pre-op diagnosis was mentioned as l4 / 5 cage movement.It was reported that, l4 / 5plif fusion in the case of re-decompression was performed on (b)(6) 2021.L4/l5 cage movement was seen during follow-up.There was looseness of screw also reported.The l4/l5 screw was removed, and screws were placed again into l3/4/5/s.Cage was inserted again during re-operation.Revision surgery was performed on (b)(6)2022 and the cages were re-inserted.The looseness of screw was identified during the revision surgery.The cages were implanted and remains in service and the screws, rod were explanted ¿ complete.There were no patient symptoms reported as a result of this event.No further complications reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information received from healthcare provider via manufacturer representative regarding an event happened during use of the reported products.The pre-op diagnosis was mentioned as l4 / 5 cage movement.It was reported that, l4 / 5plif fusion in the case of re-decompression was performed on (b)(6) 2021.L4/l5 cage movement was seen during follow-up.There was looseness of screw also reported.The l4/l5 screw was removed, and screws were placed again into l3/4/5/s.Cage was inserted again during re-operation.Revision surgery was performed on (b)(6) 2022 and the cages were re-inserted.The looseness of screw was identified during the revision surgery.The cages were implanted and remains in service and the screws, rod were explanted ¿ complete.There were no patient symptoms reported as a result of this event.No further complications reported.
 
Additional Manufacturer Narrative
Radiographic image review result: post op mri/ct axial slice lateral x-ray sagittal ct single slice post revision/extension of fusion lateral x-ray.Comparison x-ray at l4-5 show apparent cage back out.Time difference between x-ray is unknown.There is a possibility of bone in the interbody space.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
CAPSTONE CONTROL PTC¿ SPINAL SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Manufacturer (Section D)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
Manufacturer (Section G)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
Manufacturer Contact
glen belmer
1800 pyramid place
memphis, TN 38132
6122713209
MDR Report Key13522679
Report Number1030489-2022-00149
Device Sequence Number5298911
Product Code MAX
UDI-Device Identifier00643169677524
UDI-Public00643169677524
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K171107
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/15/2026
Device Model Number5011222
Device Catalogue Number5011222
Device Lot NumberH5393953
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2022
Supplement Date Received by Manufacturer04/13/2022
Initial Report FDA Received Date02/14/2022
Supplement Report FDA Received Date04/20/2022
Date Device Manufactured01/15/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR
Patient SexMale